# SDR IPXA2025042900346

- Difficulty date: April 23, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 63,201 hours, 10,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT ON MAIN DECK L1 DOOR AREA INOP.   RE-LAMPED INTERIOR EMERGENCY LIGHT ON MAIN DECK L1 DOOR AREA IAW AMM 33-51-07. OPS CHECK GOOD AT THIS TIME. PLACARD REMOVED, MEL CLEARED!
